# SDR AU990762

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Part number: 11581002918
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR NUT ASSEMBLY FAILED.  THE FAILURE WAS CAUSED BY A CRACK LOCATED APPROXIMATELY 31.75 (1.25 INCHES) FROM THE END OF THE NUT HOUSING EXTENDING FOR 360 DEGREES CIRCUMFERENTIALLY WITH 100 PERCENT PENETRATION.  FURTHER INVESTIGATION FOUND THAT THE NLG AND RT MLG NUT ASSEMBLIES WERE SIMILARLY CRACKED.
